MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/mjt.0b013e3182a32e0e

Медицинская библиотека · American journal of therapeutics · 2016

A Rare Case of Sunitinib-Induced Hyperammonemic Encephalopathy and Hypothyroidism in Metastatic Renal Cell Carcinoma.

Pilanc Kezban Nur, Elbüken Filiz, Ordu Çetin, Köksal Gülistan, Tekelioğlu Mehmet Hakan, Okutur Kerem, Göksel Süha, Köksal Ülkühan, Akçal Tark, Tecimer Coşkun

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Sunitinib has become a standard treatment agent for metastatic renal cell carcinoma (RCC) for several years. However, various adverse events have been reported. We present a rare adverse effect of hyperammonemic encephalopathy induced by sunitinib. A 66-year-old woman with metastatic RCC referred to the emergency department with confusion that developed 14 days after the initiation of 50 mg/d of sunitinib. Her serum ammonia and thyroid-stimulating hormone levels were markedly elevated (146 μg/dL and 27.27 μIU/mL, respectively). Sunitinib was discontinued, and an enema with lactulose and L-thyroxine were administered. Her mental status and neurologic symptoms were normalized 7 days after the treatment. Serum ammonia level decreased to 61 μg/dL and thyroid stimulating hormone level decreased 22.34 μIU/mL. The incidence of sunitinib-induced hyperammonemia is rarely reported. The relationship between sunitinib and the development of hyperammonemia is not well understood, and the mechanism is unclear. Sunitinib-induced hyperammonemia is very rare, and to the best of our knowledge, this is fourth case hyperammonemia and first case hyperammonemic encephalopathy with hypothyroidism as an adverse effect. Therefore, it is important for clinicians to be aware of hyperammonemia that can occur in several days after the initiation of sunitinib treatment in metastatic RCC.

Для цитирования: Pilanc Kezban Nur, Elbüken Filiz, Ordu Çetin, Köksal Gülistan, Tekelioğlu Mehmet Hakan, Okutur Kerem, Göksel Süha, Köksal Ülkühan, Akçal Tark, Tecimer Coşkun. A Rare Case of Sunitinib-Induced Hyperammonemic Encephalopathy and Hypothyroidism in Metastatic Renal Cell Carcinoma.. American journal of therapeutics. 2016. DOI: 10.1097/mjt.0b013e3182a32e0e.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.